# SDR DALA2024091709078

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION SEAT TRACK -Y1292 FROM FRAME 64 TO FRAME 66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 AND FASTENERS FROM FRAME 64 TO FRAME 66 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0559899)
